# SDR 9807083244

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10103585
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY LIGHT TEST FAULTS UNIT EMER R.  MAINTENANCE REPLACED LIGHT ASSEMBLY AT RIGHT FORWARD OVERWING EXIT.  OPERATIONAL CHECK OK.
